# SDR HALA0500119

- Difficulty date: December 27, 2004
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Engine: Rroyce BR700715A130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 889313
- Part serial: 3752
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT 4500 FT, RT ENGINE BEGAN OSCILLATING- AUTO IGNITION ON ENGINE OUT PAGE CAME UP.  REDUCED POWER/ RETURED TO DEPARTURE.  NO LIMITS EXCEEDED.  TROUBLESHOT IAW FIM, TASK 803.  REPLACED NR 2 ENGINE NR 2 SPEED PROBE SHEARED IAW MM.  OPS AND LEAK CHECK PENDING.  OPS AND LEAK CHECK GOOD IAW MM.  NO FAULTS NOTED.
